Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness theorem for the reduced wave equation under an $ N$th order differential boundary condition


Author: R. C. Morgan
Journal: Proc. Amer. Math. Soc. 17 (1966), 780-787
MSC: Primary 35.75
DOI: https://doi.org/10.1090/S0002-9939-1966-0203279-4
MathSciNet review: 0203279
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. C. Karal and S. N. Karp, Phenomenological theory of multi-mode surface wave excitation, propagation and diffraction. I, Plane Structures, New York Univ., Courant Inst. Math. Sci., Div. of Electromagnetic Res., Res. Rep. No. EM-198, 1964.
  • [2] -, Phenomenological theory of multi-mode surface wave structures, Quasi-Optics Symposium, Brooklyn Polytechnic Inst., Wiley, New York, 1964; New York Univ., Courant Inst. Math. Sci., Div. of Electromagnetic Res., Res. Rep. No. EM-201, 1964.
  • [3] J. Kane, A uniqueness theorem for the reduced wave equation, Proc. Amer. Math. Soc. 12 (1961), 967-972. MR 0133588 (24:A3414)
  • [4] A. S. Peters and J. J. Stoker, A uniqueness theorem and a new solution for Sommerfeld's and other diffraction problems, Comm. Pure Appl. Math. 7 (1954), 565-585. MR 0063539 (16:135c)
  • [5] R. C. Morgan and S. N. Karp, Uniqueness theorem for a surface wave problem in electromagnetic diffraction theory, Comm. Pure Appl. Math. 16 (1963), 45-56; New York Univ., Courant Inst. Math. Sci., Div. of Electromagnetic Res., Res. Rep. No. EM-178, 1962. MR 0149079 (26:6575)
  • [6] R. C. Morgan, F. C. Karal and S. N. Karp, Solution to the phenomenological problem of a magnetic line source above a plane structure that supports $ N$-excited surface wave or leaky wave modes, New York Univ., Courant Inst. Math. Sci., Div. of Electromagnetic Res., Res. Rep. No. EM-215, 1965.
  • [7] A. Weinstein, On surface waves, Canad. J. Math. 1 (1949), 271-278. MR 0030865 (11:65d)
  • [8] R. C. Morgan, Pseudo-radiation conditions for derivatives of radiating functions, New York Univ., Courant Inst. Math. Sci., Div. of Electromagnetic Res., Res. Rep. No. BR-54, 1965. [Cf. R. C. Morgan, Thesis; Chapter I, Part A.]

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0203279-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society